# SDR DALA2021091505505

- Difficulty date: April 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 85,195 hours, 38,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 A SPOT OF CORROSION WAS FOUND ON FWD FLANGE OF FR 20 AT STGR 23RH LEVEL. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-591135. (1794295)
